How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 11413
Experience:  I have over two decades of clinical experience and am also a retina specialist.
48069651
Type Your Eye Question Here...
wieyedoc is online now

I have suddenly got a problem with my right eye. It looks as

Resolved Question:

I have suddenly got a problem with my right eye. It looks as though there is coloured water swilling around but I can see nothing at all in the mirror. the colour is reddish. What should I do. I have washed my eye out but it makes no difference.
Submitted: 1 year ago.
Category: Eye
Expert:  wieyedoc replied 1 year ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

I am a retina surgeon.

How old are you?

M/F?

Have you seen any flashes of light?

Close one eye at a time. Is this only in the right eye?

How long has this been going on for ?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 1 year ago.
I am 80 later this year.
I have not seen any flashes of light
This is only in the right eye. Looking through it now there is a thick fog.
This happened about 1.0 today.
I take Amlodipine,Bendrofl. Latanoprost eye drops, Levothyroxine and Omeprazaule.
Customer: replied 1 year ago.
I am female.
Expert:  wieyedoc replied 1 year ago.

It sounds like you are bleeding inside the back of your eye.

This can be from many different causes but, the bot***** *****ne?

This is an ocular emergency.

You need to go to Emergency now. The doctor will call the ophthalmologist oncall to come in to dilate your eyes and figure out what is going on.

This is NOT something that you should wait to take care of tomorrow.

You could also call your glaucoma doctor (who I would think is an ophthalmologist, Eye MD), and see if she can examine you now at her office. Many times I do this for my regular patients....

Does this make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

wieyedoc and other Eye Specialists are ready to help you